Jump to content

Photo

Hello, If Anyone Needs Any Advice About Accutane I'm Here


2 replies to this topic

#1 dcrangersfootballclub

dcrangersfootballclub

    Junior Member

  • Members
  • Posts & Likes
    Posts: 96
    Likes: 1
About Me
  • Gender:Male
  • Location:Glasgow Scotland
  • Joined: 26-October 11

Posted 17 March 2012 - 02:34 PM

I'm nearing the end of my fourth consecutive month on roaccutane as it is called here in Britain. I'm doing really well, i have one side effect, My right ear feels different from my left, like there is fluid or something in it, it is accutane related i'm very sure, but i have one more month left and i'm going to try my hardest to stick it out for one more month, as my course is a limited 5 months because of my weight and because i have braces. But anyway if anyone wants to ask any questions about anything to do with accutane or accutane related i'm here.

Edited by dcrangersfootballclub, 17 March 2012 - 02:36 PM.


#2 SDR WellnessCoach

SDR WellnessCoach

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 360
    Likes: 13
About Me
  • Gender:Male
  • Location:Wilkes Barre, Pa
  • Joined: 18-September 11

Achievements

     

Posted 17 March 2012 - 03:06 PM

I'm nearing the end of my fourth consecutive month on roaccutane as it is called here in Britain. I'm doing really well, i have one side effect, My right ear feels different from my left, like there is fluid or something in it, it is accutane related i'm very sure, but i have one more month left and i'm going to try my hardest to stick it out for one more month, as my course is a limited 5 months because of my weight and because i have braces. But anyway if anyone wants to ask any questions about anything to do with accutane or accutane related i'm here.


http://www.medicinen...tus/article.htm

http://www.nidcd.nih...es/meniere.aspx

#3 dcrangersfootballclub

dcrangersfootballclub

    Junior Member

  • Members
  • Posts & Likes
    Posts: 96
    Likes: 1
About Me
  • Gender:Male
  • Location:Glasgow Scotland
  • Joined: 26-October 11

Posted 17 March 2012 - 03:15 PM


I'm nearing the end of my fourth consecutive month on roaccutane as it is called here in Britain. I'm doing really well, i have one side effect, My right ear feels different from my left, like there is fluid or something in it, it is accutane related i'm very sure, but i have one more month left and i'm going to try my hardest to stick it out for one more month, as my course is a limited 5 months because of my weight and because i have braces. But anyway if anyone wants to ask any questions about anything to do with accutane or accutane related i'm here.


http://www.medicinen...tus/article.htm

http://www.nidcd.nih...es/meniere.aspx


Thanks alot for the help, i dont have any dizziness but i have fluid in my right ear for sure, and also a bit of twitching from the outer ear, thank's for the links though, i hope i can get some medical help when i finish my course.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users